How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Health
Satisfied Customers: 10217
Experience:  14 years as clinician in the field of Family Practice
Type Your Health Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

How can one stop burning feet (very bad)

Customer Question

How can one stop burning feet (very bad)
Submitted: 6 years ago.
Category: Health
Expert:  Anthony Bray, MD replied 6 years ago.




Burning in the feet sounds like peripheral neuropathy. Certain medicines such as Lyrica, Cymbalta or Neurontin may be helpful for this.


His problem may relate to spinal cord or nerve root compression as one possibility. (I don't know what type of surgery that he has had) It is sometimes of value to rule out a secondary potential cause such as B-12 deficiency or diabetes as a couple of common examples of causes of peripheral neuropathy.


I hope this information helps. Further questions are welcome if you have others. If my answer has been helpful and to your satisfaction then please remember to press the "ACCEPT" button. Thank You and Best Regards,


Anthony Bray MD